MAUDE Adverse Event Report: DEPUY FRANCE SAS 3003895575 CORAIL AMT COLLAR SIZE 16; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS 3003895575 CORAIL AMT COLLAR SIZE 16; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Catalog Number 3L92506
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 02/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.(b)(4).
 
Event or Problem Description
It was reported that the patient had a right tha performed on (b)(6) 2019 for a femoral neck fracture.On (b)(6) 2019, the patient had heard a snap when doing physical therapy and now had a periprosthetic fracture which he wanted to revise on (b)(6) 2019.The surgeon had done the primary surgery through the anterior approach and wanted to do the same for the revision using reclaim.The surgeon removed the corail stem and implanted the reclaim stem and was happy with his leg lengths and offset.The surgeon mentioned that during the primary surgery, the patient had very bad bone, and he suspects when broaching or calcar reaming he might have fractured then, without realizing it.It was also indicated that there was a loosening of the femoral component at bone to implant interface.Doi: (b)(6) 2019; dor: (b)(6) 2019; right hip.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CORAIL AMT COLLAR SIZE 16
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS 3003895575
7 allée irène joliot curie
bp 256
saint priest cede 69801
FR  69801
MDR Report Key8412640
Report Number1818910-2019-87033
Device Sequence Number13558123
Product Code KWA
UDI-Device Identifier10603295168720
UDI-Public10603295168720
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K042992
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3L92506
Device Lot Number5273156
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/18/2019
Supplement Date Received by Manufacturer03/25/2019
Initial Report FDA Received Date03/12/2019
Supplement Report FDA Received Date04/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR